T Nation

PAINS IN LIVER

BILL ROBERTS, please help. I experience pain in my liver every time I take a Paperstrol tab. These should be 10 mg each. I supplement Milk Thristle and the pain is not as noticeable now. This pain is sort of like something is grabbing my liver a little. It only lasts for a second at a time maybe in a period of two minutes. What should I do, should I abort the cycle? I don’t drink now, but used to get drunk as hell, when I was younger. I am 23 years old. Thank for help.

GMUcrew: Do you honestly think that you shouldn’t abort the cycle and go see an M.D.? If by your alias you are what I think you are, at least go and talk to your coach about it.

Well the reason why I was asking, is because:

  1. The pain has gone away, and has not returned after I started taking Milk Thristle.
  2. Different people who have taken the same batch of Paperstrol, have experienced the exact same pains.

Ok, a quick question first. How exactly do you know the pain is coming from your liver?

Well, the pain is more like…a poking or maybe a pulling sensation…a slight poke/pull very slight but still noticeable. It feels that it’s comming from under my lowest right rib(Just under the top portion of the six-pack). I am just concerned, because I once or twice felt this sensation when I used to take 100mg of adro mid-day and then have like 4 drinks around midnight. By all means this is not some chronic pain I am getting, but rather a strange sensation that I have felt a year before. I have no acne or allergic reactions, which could prompt me to think that my liver is giving me an alergic reaction…I just wonder if I can stay for another 10 days on this…
I guess I am just wondering, if orals give you some kind of a sensation in your liver, and if what I am experiencing is a sign of grave liver damage.
Also, I am not abusing these things, I am taking very light to light-moderate amounts for short 3 week cycles, where sometimes I slack and skip days. After I have started supementing Silymarin, this sensation has gone away.